# SDR AALA202301041774

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 9,559 hours, 2,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 37c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR EXIT LIGHT INOPERATIVE LAST ROW OF AIRCRAFT. MAINTENANCE RE-INSTALLED EMERGENCY LIGHT ON SEAT 37C.
